# SDR UIEA2018112702724

- Difficulty date: November 27, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,021 hours, 16,670 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG ANTI- ICE VALVE LIGHT ON AFTER TURNING ENG ANTI ICE SWITCH OFF AT BLOCK IN( PERFORMED FIM TASK 30-21 FAULT TREE 803.  CHECKED CONNECTIONS ON ANTI ICE CONTROL PANEL.  NO FAULTS NOTED  )
